# SDR 2023F00071

- Difficulty date: March 2, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N605KW
- Make and model: Boeing 767266
- Aircraft serial: 23180
- Aircraft time: 63,308 hours, 18,603 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 311T3065189
- Part serial: NA
- Condition: Departed
- Location: Zone 400
- Part time: 63,308 hours, 18,603 cycles
- Component: Panel 436al, Boeing, UNK
- Component part number: 311T3065189
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND ON LEFT ENGINE NACELLE STRUT OUBD ACCESS DOOR 436AL MISSING
